Internal approximation of quasi-variational inequalities.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 385-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
abstract quasi-variational inequality, fixed point algorithm, convergence, Signorini problem, error estimates, numerical example, finite element method, Uzawa's algorithm
@article{NUMA_1991__59_8_133556,
author = {A. Radoslovescu Capatina and M. Cocu},
title = {Internal approximation of quasi-variational inequalities.},
journal = {Numerische Mathematik},
pages = {385--398},
year = {1991},
volume = {59},
number = {8},
zbl = {0742.65055},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133556/}
}
A. Radoslovescu Capatina; M. Cocu. Internal approximation of quasi-variational inequalities.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 385-398. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133556/